# SDR SWAA2021120640511

- Difficulty date: November 4, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 52,875 hours, 31,083 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB SUPPORT AT AFT CARGO BAY WL 151 RBL 22 BS 770.  REMOVED WED SUPPORT AT AFT CARGO BAY WL 151 RBL 22 BS 770 IAW SRM 51-40-02. REMOVED CORROSION ON WEB SUPPORT,  FOUND TO BE OUT OF LIMITS IAW SRM 53-60-15-1A-1;STEP 4H ;FIG 103.  LOCATED AND DRILLED NEW WEB SUPPORT IAW SRM 51-40-05-0G-0 AND DWG 146A0081.   INSTALLED NEW WEB SUPPORT  IAW SRM 51-40-02-0G-0 AND DWG 146A0081.
